Share:


On representation formula for solutions of Hamilton‐Jacobi equation for some types of initial conditions

    G. Gudynas Affiliation

Abstract

This article investigates the representation formula for the semiconcave solutions of the Cauchy problem for Hamilton‐Jacobi equation with the convex Hamiltonian and the unbounded lower semicontinous initial function. The formula like Hopf‘s formula is given by forming envelope of some fundamental solutions of the equation.


Apie Hamiltono-Jakobo sprendinių išraiškas tam tikroms pradinėms sąlygoms


Santrauka. Nagrinėjami Kosi uždaviniai lygtims

su pradine sąlyga

Iškilių hamiltonianų atveju yra užduotos formules Koši uždavinių sprendiniams: pirmosios lygties atveju, kai ϕ(x) yra pusiau tolydi iš apačios ir

antrosios lygties atveju pradinė funkcija tolydi Lipšico prasme ir yra laužtė, trečiosios lygties atveju pradinė funkcija aprėžta ir dalimis pastovi.


First Published online: 14 Oct 2010

Keyword : -

How to Cite
Gudynas, G. (2001). On representation formula for solutions of Hamilton‐Jacobi equation for some types of initial conditions. Mathematical Modelling and Analysis, 6(2), 241-250. https://doi.org/10.3846/13926292.2001.9637163
Published in Issue
Dec 15, 2001
Abstract Views
339
PDF Downloads
244
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.